# SDR PNSA970602

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Cb Panel
- Part number: 2719115045
- Condition: Shorted
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

RT CB LUMINESENT PANEL SHORTED, INTERNALLY WARM TO TOUCH.  SHUT OFF SYSTEM.  REPLACED PANEL.
